# SDR MASA2009032800110

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 31,661 hours, 33,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2721 PHX.  PASSENGER DOOR HARD TO OPEN AND CLOSE.  MX PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED.
